# SDR SWIA201438918

- Difficulty date: July 31, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 30,976 hours, 18,563 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S FLASHLIGHT INOPERATIVE.  R & R THE FLASHLIGHT BATTERY IAW AMM.
